MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV ST; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION INTELLANAV ST; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 87069
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
The intellanav stablepoint open-irrigated catheter (stablepoint) was selected for use during the radio frequency ablation procedure to treat repeated supraventricular tachycardia.It was reported that the temperature of the device could not reach the set value, it would not rise.The device was exchanged with a new one from the same model and the procedure was completed succesfully.No damage and no patient complications were noted.The device is not expected to be returned for analysis.
 
Event or Problem Description
The intellanav stablepoint open-irrigated catheter (stablepoint) was selected for use during the radio frequency ablation procedure to treat repeated supraventricular tachycardia.It was reported that the temperature of the device could not reach the set value, it would not rise.The issue was persistent.The device was exchanged with a new one from the same model and the procedure was completed succesfully.No damage and no patient complications were noted.The device was returned for analysis.
 
Additional Manufacturer Narrative
The returned intellanav stablepoint open-irrigated catheter was analyzed, passed all tests performed, and exhibited normal device characteristics.The reported event was not confirmed.No damages were noticed on the returned device.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.There is no evidence that the device was used in a manner inconsistent with the labelled indications/ifu.

Brand Name
INTELLANAV ST
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17185684
Report Number2124215-2023-30824
Device Sequence Number6495006
Product Code LPB
UDI-Device Identifier08714729963974
UDI-Public08714729963974
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2024
Device Model Number87069
Device Catalogue Number87069
Device Lot Number0027805761
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexUnknown
Patient Weight67 KG